`a`
Related Articles
1

Discretized best-response dynamics for the rock-paper-scissors game

Journal of Dynamics and Games  Volume 4, Issue 1, Pages : 75 - 86, 2016

Peter Bednarik - (email), Josef Hofbauer - (email)

 Abstract       References       Full Text      Related Articles

2

A posteriori error bounds for two point boundary value problems: A green's function approach

Journal of Computational Dynamics  Volume 2, Issue 2, Pages : 143 - 164, 2016

Jeremiah Birrell - (email)

 Abstract       References       Full Text      Related Articles

3

Periodic orbits for a generalized Friedmann-Robertson-Walker Hamiltonian system in dimension $6$

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 6, Pages : 1165 - 1211, 2015

Fatima Ezzahra Lembarki - (email), Jaume Llibre - (email)

 Abstract       References       Full Text      Related Articles

4

Erratum: On Omri Sarig's work on the dynamics of surfaces

Journal of Modern Dynamics  Volume 9, Issue 01, Pages : 355 - 355, 2015

François Ledrappier - (email)

 Abstract       References       Full Text      Related Articles

5

On the existence of periodic orbits for magnetic systems on the two-sphere

Journal of Modern Dynamics  Volume 9, Issue 01, Pages : 141 - 146, 2015

Gabriele Benedetti - (email), Kai Zehmisch - (email)

 Abstract       References       Full Text      Related Articles

6

On the control of stability of periodic orbits of completely integrable systems

Journal of Geometric Mechanics  Volume 7, Issue 1, Pages : 109 - 124, 2015

Răzvan M. Tudoran - (email)

 Abstract       References       Full Text      Related Articles

7

Density of the set of endomorphisms with a maximizing measure supported on a periodic orbit

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3315 - 3326, 2015

Tatiane C. Batista - (email), Juliano S. Gonschorowski - (email), Fábio A. Tal - (email)

 Abstract       References       Full Text      Related Articles

8

Non-localized standing waves of the hyperbolic cubic nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3533 - 3567, 2015

Nan Lu - (email)

 Abstract       References       Full Text      Related Articles

9

Growth rate of periodic orbits for geodesic flows over surfaces with radially symmetric focusing caps

Journal of Modern Dynamics  Volume 8, Issue 2, Pages : 139 - 176, 2014

Bryce Weaver - (email)

 Abstract       References       Full Text      Related Articles

10

Periodic orbits and invariant cones in three-dimensional piecewise linear systems

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 59 - 72, 2014

Victoriano Carmona - (email), Emilio Freire - (email), Soledad Fernández-García - (email)

 Abstract       References       Full Text      Related Articles

11

Erratum: Billiards in nearly isosceles triangles

Journal of Modern Dynamics  Volume 8, Issue 1, Pages : 133 - 137, 2014

W. Patrick Hooper - (email), Richard Evan Schwartz - (email)

 Abstract       References       Full Text      Related Articles

12

Symmetric periodic orbits in three sub-problems of the $N$-body problem

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 6, Pages : 1523 - 1548, 2014

Nai-Chia Chen - (email)

 Abstract       References       Full Text      Related Articles

13

Periodic orbits in the Kepler-Heisenberg problem

Journal of Geometric Mechanics  Volume 6, Issue 2, Pages : 261 - 278, 2014

Corey Shanbrom - (email)

 Abstract       References       Full Text      Related Articles

14

Generalized pitchfork bifurcation on a two-dimensional gaseous star with self-gravity and surface tension

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3419 - 3435, 2014

Shengfu Deng - (email)

 Abstract       References       Full Text      Related Articles

15

A Rikitake type system with one control

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1755 - 1776, 2013

Tudor Bînzar - (email), Cristian Lăzureanu - (email)

 Abstract       References       Full Text      Related Articles

16

Bowen's construction for the Teichmüller flow

Journal of Modern Dynamics  Volume 7, Issue 4, Pages : 489 - 526, 2013

Ursula Hamenstädt - (email)

 Abstract       References       Full Text      Related Articles

17

Sequences of compatible periodic hybrid orbits of prefractal Koch snowflake billiards

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3719 - 3740, 2013

Michel L. Lapidus - (email), Robert G. Niemeyer - (email)

 Abstract       References       Full Text      Related Articles      

18

Nonlocal generalized models of predator-prey systems

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 693 - 720, 2012

Christian Kuehn - (email), Thilo Gross - (email)

 Abstract       References       Full Text      Related Articles

19

Horseshoe periodic orbits with one symmetry in the general planar three-body problem

Discrete and Continuous Dynamical Systems  Volume 33, Issue 3, Pages : 987 - 1008, 2012

Abimael Bengochea - (email), Manuel Falconi - (email), Ernesto Pérez-Chavela - (email)

 Abstract       References       Full Text      Related Articles

20

Reversibility and branching of periodic orbits

Discrete and Continuous Dynamical Systems  Volume 33, Issue 3, Pages : 1177 - 1199, 2012

Ana Cristina Mereu - (email), Marco Antonio Teixeira - (email)

 Abstract       References       Full Text      Related Articles

21

No planar billiard possesses an open set of quadrilateral trajectories

Journal of Modern Dynamics  Volume 6, Issue 3, Pages : 287 - 326, 2012

Alexey Glutsyuk - (email), Yury Kudryashov - (email)

 Abstract       References       Full Text      Related Articles

22

On primes and period growth for Hamiltonian diffeomorphisms

Journal of Modern Dynamics  Volume 6, Issue 1, Pages : 41 - 58, 2012

Ely Kerman - (email)

 Abstract       References       Full Text      Related Articles

23

Transport, flux and growth of homoclinic Floer homology

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3587 - 3620, 2012

Sonja Hohloch - (email)

 Abstract       References       Full Text      Related Articles

24

Finding periodic orbits in state-dependent delay differential equations as roots of algebraic equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2607 - 2651, 2012

Jan Sieber - (email)

 Abstract       References       Full Text      Related Articles

25

Periodic and quasi--periodic orbits of the dissipative standard map

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 151 - 171, 2011

Alessandra Celletti - (email), Sara Di Ruzza - (email)

 Abstract       References       Full Text      Related Articles

26

On the Hamiltonian dynamics and geometry of the Rabinovich system

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 789 - 823, 2011

Răzvan M. Tudoran - (email), Anania Gîrban - (email)

 Abstract       References       Full Text      Related Articles

27

Global bifurcations from the center of mass in the Sitnikov problem

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 719 - 732, 2010

Rafael Ortega - (email), Andrés Rivera - (email)

 Abstract       Full Text      Related Articles

28

On the generic existence of periodic orbits in Hamiltonian dynamics

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 595 - 610, 2010

Viktor L. Ginzburg - (email), Başak Z. Gürel - (email)

 Abstract       Full Text      Related Articles

29

Support of maximizing measures for typical $\mathcal{C}^0$ dynamics on compact manifolds

Discrete and Continuous Dynamical Systems  Volume 26, Issue 3, Pages : 795 - 804, 2009

Salvador Addas-Zanata - (email), Fábio A. Tal - (email)

 Abstract       Full Text      Related Articles

30

Floer homology for negative line bundles and Reeb chords in prequantization spaces

Journal of Modern Dynamics  Volume 3, Issue 3, Pages : 407 - 456, 2009

Peter Albers - (email), Urs Frauenfelder - (email)

 Abstract       Full Text      Related Articles

31

Billiards in nearly isosceles triangles

Journal of Modern Dynamics  Volume 3, Issue 2, Pages : 159 - 231, 2009

W. Patrick Hooper - (email), Richard Evan Schwartz - (email)

 Abstract       Full Text      Related Articles

32

Floer homology in disk bundles and symplectically twisted geodesic flows

Journal of Modern Dynamics  Volume 3, Issue 1, Pages : 61 - 101, 2009

Michael Usher - (email)

 Abstract       Full Text      Related Articles

33

On periodic orbits of polynomial relay systems

Discrete and Continuous Dynamical Systems  Volume 17, Issue 2, Pages : 331 - 347, 2006

Alain Jacquemard - (email), Weber Flávio Pereira - (email)

 Abstract       Full Text      Related Articles

34

On hyperbolic measures and periodic orbits

Discrete and Continuous Dynamical Systems  Volume 16, Issue 2, Pages : 505 - 512, 2006

Ilie Ugarcovici - (email)

 Abstract       Full Text      Related Articles

35

Parametric perturbations and non-feedback controlling chaotic motion

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 5, Pages : 1157 - 1174, 2006

Alexander Loskutov - (email)

 Abstract       Full Text      Related Articles

36

Non-contractible periodic orbits of Hamiltonian flows on twisted cotangent bundles

Discrete and Continuous Dynamical Systems  Volume 14, Issue 4, Pages : 617 - 630, 2006

César J. Niche - (email)

 Abstract       Full Text      Related Articles

37

A generalized Poincaré-Birkhoff theorem with applications to coaxial vortex ring motion

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 1, Pages : 15 - 33, 2004

Denis Blackmore - (email), Jyoti Champanerkar - (email), Chengwen Wang - (email)

 Abstract       Full Text      Related Articles

38

On subharmonics bifurcation in equations with homogeneous nonlinearities

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 747 - 762, 2001

Alexander Krasnosel'skii - (email), Alexei Pokrovskii - (email)

 Abstract       Full Text      Related Articles

39

Extended gradient systems: Dimension one

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 503 - 518, 2000

Siniša Slijepčević - (email)

 Abstract       Full Text      Related Articles

40

Periodic orbits on Riemannian manifolds with convex boundary

Discrete and Continuous Dynamical Systems  Volume 3, Issue 3, Pages : 439 - 450, 1997

Rossella Bartolo - (email)

 Abstract       Full Text      Related Articles